# SDR CALA2025110710992

- Difficulty date: October 14, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,529 hours, 29,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A18137
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 259.5 FRAME IS PUNCTURED IN LINE WITH S12L. REPAIRED AREA IAW REO G25625 AND IN CONJUNCTION WITH ECRA 5312-01199 AND SRM 51-40-02. PER ECRA 5312-01199 THIS IS A MAJOR REPAIR. CREATED ESFR REFERENCE DIP LP 6620459 APPROVED. REFER TO DIP 6620459 AND 6620516.
